Browse by all authors Browse By Author/Contributor/Editor ID - Grotowski, Joseph

Browse Results (35 results found)

Subscribe to the RSS feed for this result setSubscribe to the RSS feed for this result set

Refine

  Abstract Views File Downloads Thomson Reuters Web of Science Citation Count Scopus Citation Count Altmetric Score
Duzaar, F and Grotowski, JF (1996) A mixed boundary value problem for energy minimizing harmonic maps. Mathematische Zeitschrift, 221 1: 153-167. doi:10.1007/PL00004503     3 0
Grotowski, J. F., Huntley, J. and Jorgenson, J. (2001) Asymptotic behavior of, small eigenvalues, short geodesics and period matrices on degenerating hyperbolic Riemann surfaces. Forum Mathematicum, 13 6: 729-740. doi:10.1515/form.2001.031     0 0 0
Grotowski, Joseph (2004) Book Review : Harmonic maps, conservation laws and moving frames / F. Helein. Jahresbericht der Deutschen Mathematiker-Vereinigung, 196: 3-5.    
Grotowski, J. F. (2002) Boundary regularity for nonlinear elliptic systems. Calculus of Variations And Partial Differential Equations, 15 3: 353-388. doi:10.1007/s005260100131     29 Cited 29 times in Scopus29 0
Grotowski, Joseph F. (2002) Boundary Regularity for quasilinear elliptic systems. Communications In Partial Differential Equations, 27 11-12: 2491-2512. doi:10.1081/PDE-120016165     19 Cited 17 times in Scopus17 0
Challis, Vivien J., Guest, James K., Grotowski, Joseph F. and Roberts, Anthony P. (2012) Computationally generated cross-property bounds for stiffness and fluid permeability using topology optimization. International Journal of Solids And Structures, 49 23-24: 3397-3408. doi:10.1016/j.ijsolstr.2012.07.019     34 Cited 42 times in Scopus42 0
Grotowski, JF (1993) Concentrated Boundary Data and Axially-Symmetrical Harmonic Maps. Journal of Geometric Analysis, 3 3: 279-292. doi:10.1007/BF02921394     6 Cited 6 times in Scopus6
Roberts, A. P., Grayson, G., Challis, V. J., Zhang, L. C., Grotowski, J. F., Schaffer, G. B. and Sercombe, T. B. (2011) Elastic moduli of sintered powders with application to components fabricated using selective laser melting. Acta Materialia, 59 13: 5257-5265. doi:10.1016/j.actamat.2011.05.002     8 Cited 10 times in Scopus10 0
Duzaar, F and Grotowski, JF (1994) Energy Minimizing Harmonic Maps with An Obstacle At the Free-Boundary. Manuscripta Mathematica, 83 3-4: 291-314. doi:10.1007/BF02567615     3 Cited 3 times in Scopus3 0
Duzaar, F and Grotowski, JF (2000) Existence and regularity for higher-dimensional H-systems. Duke Mathematical Journal, 101 3: 459-485. doi:10.1215/S0012-7094-00-10133-0     15 Cited 15 times in Scopus15 0
Grotowski, JF (1993) Finite-Time Blow-Up for the Harmonic Map Heat-Flow. Calculus of Variations and Partial Differential Equations, 1 2: 231-236. doi:10.1007/BF01191618     8 Cited 9 times in Scopus9 0
Grotowski, J. F. (2001) Finite time blow-up for the Yang-Mills heat flow in higher dimensions. Mathematische Zeitschrift, 237 2: 321-333. doi:10.1007/PL00004871     7 Cited 7 times in Scopus7 0
Grotowski, J. F. and Shatah, J. (2007) Geometric evolution equations in critical dimensions. Calculus of Variations and Partial Differential Equations, 30 4: 499-512. doi:10.1007/s00526-007-0100-2   4 9 Cited 8 times in Scopus8 0
Grotowski, JF (1991) Harmonic Map Heat-Flow for Axially Symmetrical Data. Manuscripta Mathematica, 73 2: 207-228. doi:10.1007/BF02567639     12 Cited 12 times in Scopus12 0
Grotowski, JF (1991). Heat-Flow for Harmonic Maps. In: CORON, JM, GHIDAGLIA, JM and HELEIN, F, Nematics. Nato Advanced Research Workshop On Defects, Singularities and Patterns in Nematic Liquid Crystals : Mathematical and Physical Aspects, Orsay France, (129-140). May 28-Jun 01, 1990.     1
Grotowski, Joseph F. (2006) Heat kernels in geometric evolution equations. Contemporary Mathematics, 398 193-201.     1
Challis, Vivien J., Roberts, Anthony P. and Grotowski, Joseph F. (2014) High resolution topology optimization using graphics processing units (GPUs). Structural and Multidisciplinary Optimization, 49 2: 315-325. doi:10.1007/s00158-013-0980-z     16 Cited 21 times in Scopus21 0
Challis, Vivien J., Xu, Xiaoxue, Zhang, Lai Chang, Roberts, Anthony P., Grotowski, Joseph F. and Sercombe, Timothy B. (2014) High specific strength and stiffness structures produced using selective laser melting. Materials & Design, 63 783-788. doi:10.1016/j.matdes.2014.05.064     52 Cited 56 times in Scopus56 0
Botev, Z. I., Grotowski, J. F. and Kroese, D. P. (2010) Kernel density estimation via diffusion. Annals of Statistics, 38 5: 2916-2957. doi:10.1214/10-AOS799     589 Cited 687 times in Scopus687 3
Grotowski, Joseph F. and Kronz, Manfred (2004) Minimizing conformal energies in homotopy classes. Forum Mathematicum, 16 6: 841-864. doi:10.1515/form.2004.16.6.841   10 1 Cited 1 times in Scopus1 0
Chabrowski, Jan H. and Grotowski, Joseph F. (2011) On radial solutions of the Schrodinger type equation. Advanced Nonlinear Studies, 11 2: 295-310. doi:10.1515/ans-2011-0204     0 0
Grotowski, J. F. and Schirmer, P. P. (2001) On the Gribov copy problem for the Coulomb gauge. Communications In Mathematical Physics, 216 1: 179-193. doi:10.1007/s002200000337     4 Cited 4 times in Scopus4 0
Fuchs, M, Grotowski, JF and Reuling, J (1996) On variational models for quasi-static Bingham fluids. Mathematical Methods in the Applied Sciences, 19 12: 991-1015. doi:10.1002/(SICI)1099-1476(199608)19:12<991::AID-MMA810>3.0.CO;2-R     15 0
Grotowski, JF, Shen, Y and Yan, S (1995) On Various Classes of Harmonic Maps. Archiv der Mathematik, 64 4: 353-358. doi:10.1007/BF01198092     3 Cited 2 times in Scopus2 0
Duzaar, F and Grotowski, JF (2000) Optimal interior partial regularity for nonlinear elliptic systems: the method of A-harmonic approximation. Manuscripta Mathematica, 103 3: 267-298. doi:10.1007/s002290070007     97 Cited 100 times in Scopus100 0
Duzaar, F., Gastel, A. and Grotowski, J. F. (2001) Optimal partial regularity for nonlinear elliptic systems of higher order. Journal of Mathematical Sciences, 8 463-499.    
Duzaar, F., Grotowski, J. and Steffen, K. (2003). Optimal regularity results via A-harmonic approximation. In S. Hildebrandt and H. Karcher (Ed.), Geometric analysis and nonlinear partial differential equations (pp. 265-296) Berlin: Springer Verlag.    
Duzaar, Frank, Grotowski, Joseph F. and Kronz, Manfred (2004) Partial and full boundary regularity for minimizers of functionals with nonquadratic growth. Journal of Convex Analysis, 11 2: 437-476.   6 21 Cited 24 times in Scopus24
Grotowski, JF (1996) Partial and full regularity for restricted classes of p-harmonic maps. Nonlinear Analysis-Theory Methods & Applications, 26 3: 429-442. doi:10.1016/0362-546X(94)00288-S     0 0 0
Duzaar, F., Gastel, A. and Grotowski, J. F. (2000) Partial regularity for almost minimizers of quasi-convex integrals. Siam Journal On Mathematical Analysis, 32 3: 665-687. doi:10.1137/S0036141099374536     34 Cited 34 times in Scopus34 0
Challis, VJ, Roberts, AP, Grotowski, JF, Zhang, LC and Sercombe, TB (2010) Prototypes for bone implant scaffolds designed via topology optimization and manufactured by solid freeform fabrication. Advanced Engineering Materials, 12 11: 1106-1110. doi:10.1002/adem.201000154     50 Cited 57 times in Scopus57 0
Duzaar, Frank, Grotowski, Joseph F. and Kronz, Manfred (2005) Regularity of almost minimizers of quasi-convex variational integrals with subquadratic growth. Annali Di Matematica Pura Ed Applicata, 184 4: 421-448. doi:10.1007/s10231-004-0117-5   10 39 Cited 45 times in Scopus45 0
Gastel, Andreas, Grotowski, Joseph F. and Kronz, Manfred (2005) Removable singularities for p-harmonic maps: The subquadratic case. Advances in Geometry, 5 3: 469-483. doi:10.1515/advg.2005.5.3.469     1 Cited 1 times in Scopus1 0
Muhlhaus, Hans, Moresi, Louis, Gross, Lutz and Grotowski, Joseph (2010) The influence of non-coaxiality on shear banding in viscous-plastic materials. Granular Matter, 12 3: 229-238. doi:10.1007/s10035-010-0176-9     8 Cited 9 times in Scopus9 0
Muhlhaus, Hans B., Moresi, L., Gross, Lutz and Grotowski, Joseph (2010). The influence of non-coaxiality on shear banding in viscous-plastic materials. In: Dirk Kadau, Hans J. Herrmann, Sarah M. Springman and Alexander Puzrin, Granular Matter. Scientific Conference on From Shear Bands to Rapid Flow, Monte Verita, Switzerland, (1-10). 22-27 Februray, 2009. doi:10.1007/s10035-010-0176-9   1 8 Cited 9 times in Scopus9 0